# SDR AWXA200400985

- Difficulty date: August 15, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Gusset
- Part number: D5348006225000
- Condition: Corroded
- Location: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, EXFOLIATION CORROSION WAS FOUND ON GUSSET STRINGER 26 RT AT FORWARD SIDE OF FS 66.  MAINTENANCE REMOVED CORRODED GUSSET STRINGER 26 RT AT FORWARD SIDE OF FS 66; FABRICATED A NEW REPLACEMENT GUSSET PER DWG 18D53480062; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, FIG 8-17.
